Results 1 to 5 of 5

Thread: SarmsX Anabolicum LGD

  1. #1

    SarmsX Anabolicum LGD

    I wanted to give everyone a headsup, I started SarmsX Anabolicum LGD about 7 weeks ago and 4 weeks into it everything was looking good no real gains except strength increase and appetite increase. Then beginning week 5 my nipples started getting puffy and I began getting gyno. I stopped taking it immediately and started taking Tamox and Letro. Fortunately I caught it in time! So if you're thinking of running this don't believe all the "this can't cause gyno" statements out there.

  2. #2
    Junior Member
    Join Date
    Oct 2012
    Location
    Beach
    Posts
    19
    I tried SarmsX...BUNK

  3. #3
    Junior Member
    Join Date
    Oct 2012
    Location
    Beach
    Posts
    19
    They're Stenabolic was bunk so I have no doubt that their LGD was off too! Fortunately you caught it in time.

  4. #4
    Senior Member nick0's Avatar
    Join Date
    Apr 2013
    Location
    Varies
    Posts
    1,163
    Oh LGD definitely causes gyno. It's suppressive. Even ostarine (which is mild compared to LGD) can cause gyno in some sensitive individuals.
    You miss 100% of the shots you don't take.

  5. #5
    Junior Member
    Join Date
    Dec 2016
    Location
    891 Chardonnay Drive Seattle, WA 98119
    Posts
    54
    At least once in your life time, you feel extremely uncomfortable because of nausea or bloating. Everything you want to do right there is finding how to make yourself throw up fast to get rid of whatever contents in your stomach. But it is not that easy, as there are plenty of unchecked information on the internet, with tons of home remedies for puking. Some of those may be dangerous and could threaten your health severely. With a team of medical experts, we will give you a complete guide how to make yourself throw up safely and what you should avoid.
    Initially, do not force vomiting unless a medical professional directs you to do so. Call for help!
    In case you know the person is poisoned, it is essential to check his/her condition first. You need to pay attention to his/her breath, cognition, and convulsions, then contact with your nearest emergency services right away. If you live in the US, call the Poison Help Hotline at 1 800 222 1222, describe the situation for them and follow their instructions. The doctor from the emergency center may ask you some questions about the consumed drugs or chemical substances, as well as the present symptoms. If they suggest you to go to an emergency department, you need to take the person there immediately with the suspected poisonous pills, drinks or foods. There they will guide you how and what to do next, including ways to make yourself throw up.
    Last edited by marybloom; 02-11-2018 at 02:09 AM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •